Alert archive / Texas / Flash Flood Warnings in 2022
Flash Flood Warning 22, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Aug 29, 2022, 2:28 PM CDT for Nueces County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2022, 2:28 PM CDT (19:28 UTC)
- Expired
- Aug 29, 2022, 2:58 PM CDT
- In force
- 30 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 5 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:34 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 29, 12:34 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 1234 PM CDT Mon Aug 29 2022 ...New AVIATION... .UPDATE... Issued at 1003 AM CDT Mon Aug 29 2022 Have tweaked today's forecast to account for latest radar/satellite/MSAS trends. The 12Z CRP sounding showed a moist environment with PWATs at 2.3 inches. Minimal to no CIN and CAPE values around 2300J/kg combined with the deep moisture, surface coastal trough and a disturbance approaching from the east, will be conducive for scattered convection this afternoon, mainly along the sea breeze. Overall forecast for today remains generally the same with only minor adjustments. && .SHORT TERM... (Today through Tuesday) Issued at 406 AM CDT Mon Aug 29 2022 Moisture has been increasing over the coastal region with isolated showers moving inland. GOES image of total precipitable water shows PW values have increased to 2 inches along the coast with higher amounts up to 2.3 inches over the coastal waters. Latest MSAS analysis shows a weak trough axis along the Middle Texas coast with strong surface moisture flux convergence. Satellite imagery also shows a weak mid level trough over the coastal waters. Models show this feature will only slowly move northward, reaching the coast tonight and move inland over the coastal plains on Tuesday. Low level convergence and deeper moisture will be over the northern Coastal Bend into the Victoria Crossroads today, where PoPs will be in the likely category with chance PoPs over the rest of the Coastal Bend into the Brush Country. Activity may diminish before reaching the western Brush Country this afternoon where PoPs will be only slight chance. WPC shows a Marginal risk for excessive rainfall for Calhoun and Victoria Counties today. After lull in convection this evening, the low level convergence zone will develop along the coast overnight. PWs will remain elevated over the coastal region ranging from 2 to 2.2 inches. Expect convection will develop again late tonight and move inland Tuesday morning over the coastal plains. As the mid level short wave trough drifts inland across the coastal plains Tuesday, an upper level low will form over southern New Mexico in the morning and move southward to west of the Big Bend in the afternoon. Weak upper level diffluence will occur along the Rio Grande as the low moves into northern Mexico. Low level convergence will also increase over the Brush Country by the afternoon as sea breeze moves inland. Will show better chances for rain for the Brush Country on Tuesday afternoon. Heat index values will range from 105 to 109 degrees during the afternoon both days for inland areas of the Coastal Bend to the Brush Country. && .LONG TERM... (Tuesday night through next Sunday) Issued at 406 AM CDT Mon Aug 29 2022 -Daily rain chances persist through the week and into the weekend with the potential for locally heavy rainfall at times. The long term starts out with troughing over the eastern CONUS, an upper-level high just offshore from SoCal and a low pressure system over northern MX/far west TX. While South Texas is under the influence of high pressure located in the vicinity of the S. TX/eastern MX border. This high will retrograde further west throughout the period allowing for several disturbances to affect the region. Several shortwave and inverted troughs along with conditionally unstable atmospheric conditions are expected to affect portions of the state during the latter half of the week and into the weekend bringing daily chances of precip with above normal PWAT's (exceeding 75th percentile). By Wednesday, upper to mid-level features combine with a coastal trough and an east/southeasterly flow aloft allowing for PWAT's to climb > 2.0" for most of the CWA, that will result in scattered to numerous storms. WPC has most of our CWA in a Marginal risk for the Excessive Rainfall Outlook. Locally heavy rain will be possible at times and some localized flooding may occur especially if storms train. Scattered to numerous showers and thunderstorms will then continue each day for the remainder of the long term in response to increased moisture and the aforementioned features. We can expect cooler temperatures by the second half of the week due to storm activity and increased cloud cover. By the time Sunday rolls around temperatures across the region will range from the mid 80s for the Coastal Bend to near 90 for the Brush Country. Heat indices for Wednesday will be near 105 degree mark along portions of South Texas and as temperatures cool, expecting the majority of the region to stay at or below 100 degrees by the time the weekend rolls around. Finally, NHC is monitoring 4 areas for potential tropical development including one area in the southwestern Gulf. It's too early to tell if any of these may turn into something or any effects they may have for South Texas. But now is a good time to review your hurricane plans. && .AVIATION... (18Z TAFS) Issued at 1224 PM CDT Mon Aug 29 2022 Brief periods of MVFR conditions will be possible this afternoon due to scattered showers and thunderstorms.The best chance for thunderstorms this afternoon will be from ALI to VCT and eastward. COT could also see a few showers later this afternoon as they begin to dissipate. The evening hours should be fairly quiet. Overnight into early Tuesday morning, COT could see additional showers and thunderstorms coming from the northwest. Also, additional convection will be possible Tuesday morning across VCT and CRP then mid morning for ALI for convection coming inland from the coastal waters. Otherwise, VFR conditions will prevail through much of the TAF period. A light southerly wind is expected, but could become variable and gusty with any passing storms. && .MARINE... Issued at 406 AM CDT Mon Aug 29 2022 A moderate onshore flow will continue over the Gulf waters today with SCEC conditions. Scattered to numerous showers and scattered thunderstorms will move north today with a weak upper level disturbance. A weak to moderate onshore flow is expected tonight and Tuesday. After a brief decrease in shower activity this evening, scattered showers and thunderstorms will redevelop over the coastal waters overnight tonight and continue through Tuesday. Onshore flow will generally be weak until Friday then becoming weak to moderate. Flow may be moderate at times this weekend into early next week. Scattered showers and thunderstorms can generally be expected each day through the end of the week before increasing in coverage to numerous this weekend. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 92 78 92 77 / 50 30 40 30 Victoria 89 76 89 75 / 70 50 60 40 Laredo 98 81 97 78 / 10 20 50 50 Alice 93 77 94 75 / 50 20 50 30 Rockport 90 81 91 80 / 60 50 50 40 Cotulla 97 79 95 77 / 20 30 40 40 Kingsville 92 78 94 77 / 40 30 40 30 Navy Corpus 90 82 89 81 / 50 40 40 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && SHORT TERM...TE/81 LONG TERM....BF AVIATION...TE/81
Hazardous weather outlook, Aug 29, 4:27 AM CDT, 10 hours 1 minute before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 427 AM CDT Mon Aug 29 2022 TXZ229>234-239>247-342>347-442-443-447-301145- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- 427 AM CDT Mon Aug 29 2022 This Hazardous Weather Outlook is for south Texas. .DAY ONE...Today and tonight. Scattered thunderstorms are expected across the coastal plains today with isolated storms possible over the Brush Country. Additional thunderstorms are expected to form along the coast after midnight. Afternoon heat index values will range from 105 to 109 degrees over the inland portions of the Coastal Bend to the Brush Country. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered to numerous showers and thunderstorms are expected daily through Sunday. There is a Marginal risk for excessive rainfall over most of South Texas Wednesday. Afternoon heat indices of 105-109 degrees are possible over portions of South Texas Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ231-232-236-237-250-255-270-275-301145- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 427 AM CDT Mon Aug 29 2022 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and tonight. Scattered to numerous showers and thunderstorms will occur over the coastal waters today and again overnight. Winds may gust up to 30 knots with the stronger storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered to numerous showers and thunderstorms are expected each day through Sunday. TMT/BF
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 2:24 PM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 91 min |
| Aug 29, 2:41 PM CDT | Special Marine Warning | CRP | 22 min | |
| Aug 29, 3:09 PM CDT | Special Weather Statement | CRP | Calhoun | 36 min |
| Aug 29, 5:08 PM CDT | Areal Flood Advisory | CRP | Victoria | 112 min |
Nearby
Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.